Translator Disclaimer
September 2008 Closed fragments of provability logics of constructive theories
Albert Visser
J. Symbolic Logic 73(3): 1081-1096 (September 2008). DOI: 10.2178/jsl/1230396766

Abstract

In this paper we give a new proof of the characterization of the closed fragment of the provability logic of Heyting’s Arithmetic. We also provide a characterization of the closed fragment of the provability logic of Heyting’s Arithmetic plus Markov’s Principle and Heyting’s Arithmetic plus Primitive Recursive Markov’s Principle.

Citation

Download Citation

Albert Visser. "Closed fragments of provability logics of constructive theories." J. Symbolic Logic 73 (3) 1081 - 1096, September 2008. https://doi.org/10.2178/jsl/1230396766

Information

Published: September 2008
First available in Project Euclid: 27 December 2008

zbMATH: 1165.03049
MathSciNet: MR2444287
Digital Object Identifier: 10.2178/jsl/1230396766

Subjects:
Primary: 03F30, 03F45, 03F50

Rights: Copyright © 2008 Association for Symbolic Logic

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.73 • No. 3 • September 2008
Back to Top